On Prime Periodic Entire Functions.
Mathematische Zeitschrift, Tome 174 (1980), pp. 43-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1980__174_172993,
author = {Fred Gross and Chang-chan Yang},
title = {On {Prime} {Periodic} {Entire} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {43--48},
year = {1980},
volume = {174},
zbl = {0419.30030},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__174_172993/}
}
Fred Gross; Chang-chan Yang. On Prime Periodic Entire Functions.. Mathematische Zeitschrift, Tome 174 (1980), pp. 43-48. http://geodesic.mathdoc.fr/item/MZ_1980__174_172993/